# SDR SIMA201910110005

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,004 hours, 31,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE LIGHT NR 4 INOPERATIVE.  -REMOVED AND REPLACED FUSE ON BATTERY CHARGER #4 IAW CMM 25-60-03.  OPS CHECK GOOD
